... can't get rid of the headache or insomnia
Unfortunately, if you're experiencing the side effects, they may not go away. XL takes about 2-4 weeks before making any marked changes, but if you can't take the side effects you should talk to your doctor now. He/she might be able to lower the dosage or might need to try you on something else. Hope this helps.
i have taken wellbutrin for many yearsnow and i can't remember any headaches from it. i now take wellbutrin sr. it helps some with the depression, and has helped me slow down my smoking habit somewhat. i would strongley suggest you talk to your dr. about this as it could be a side effect that could be harmful to you. i've some bad effects with abilify, really bad. but now i take lamectal and remeron alomg with the wellbutrin sr. i also take another med for anxiety, oxazepam. this combo seems to work pretty well, at least for me anyway. but like i said before, please tell your dr. about the headaches, it may take your body adjusted to the med or a bad reaction, so please check with your dr. asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2013 • 3 answers
Posted 16 May 2013 • 7 answers
Posted 19 Nov 2013 • 3 answers
Posted 6 Aug 2014 • 3 answers
Posted 14 May 2016 • 1 answer